Skip to main content
EXPERTS IN COUGH CONTROL
1 2 3 4 5 3.00 out of 5 stars

Breakdown

5
1
4
0
3
0
2
0
1
1
For Children All‑In‑One® COLD AND FEVER NIGHTTIME Syrup

BENYLIN® For Children All‑In‑One® COLD AND FEVER NIGHTTIME Syrup

For Children All‑In‑One® COLD AND FEVER NIGHTTIME Syrup
Children

Trusted and effective relief for children.

BENYLIN® For Children All-In-One® COLD AND FEVER NIGHTTIME Syrup is a complete product that combines trusted BENYLIN® ingredients in a great tasting apple flavour. Relieve your kids’ COLD & FLU symptoms with 1 simple solution to help them get the rest they need.

Effective relief of:
  • Fever
  • Runny Nose
  • Dry Cough
  • Sneezing
  • Sore Throat Pain
  • Aches & Pains 

Apple flavour, packaged in bottles of 100 mL. 

DIRECTIONS OF USE

DIN: 02305666

Do not exceed the single and maximum daily dose (see liver warnings). Overdose may result in serious harm

Children ages 6 to under 12 years: SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Remove cap and squeeze dose into dosing cup. Use only the measuring cup provided. Give 10 mL (2 tsp.) every 4-6 hours, as needed. Do not give more than 5 doses in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if your child takes:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if your child is allergic to any of the ingredients
  • this product in children under 6 years of age
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug
  • with any other product containing diphenhydramine, even one used on the skin

Ask a doctor or pharmacist before use if your child

  • has been told their body breaks down drugs slowly or takes any other medication including warfarin, sedatives or tranquilizers
  • has liver or kidney disease
  • glaucoma
  • difficulty in urination
  • asthma
  • chronic lung disease

When using this product

  • marked drowsiness or excitability may occur. Sedatives and tranquilizers may increase drowsiness
  • do not use when child is engaged in activities requiring mental alertness

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • if new symptoms occur or symptoms worsen, or are accompanied by a high fever (>38­ C), or the production of thick yellow/green phlegm. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.

stopKEEP OUT OF THE REACH OF CHILDREN.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical, even if you do not notice any signs or symptoms.

Other Information: Read and retain the complete carton prior to use and follow all label instructions. Do not use if carton is open or if bottle neck band is missing or broken. Child resistant package. Store at 15 to 30°C. Protect from light

INGREDIENTS
EACH 5 ML OR 1 TEASPOON (TSP.) CONTAINS:
DM Cough Supressant:
Dextromethorphan Hydrobromide
Controls dry cough.
5 mg
A Analgesic:
Acetaminophen
Effective relief of fever and sore throat pain.
160 mg
AH Antihistamine:
Diphenhydramine Hydrochloride
Relieves runny nose and sneezing.
6.25 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C yellow no. 10, FD&C blue no. 1, flavour, glycerin, polysorbate 60, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.
Reviews
1 2 3 4 5
2 reviews 50% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
3.0
Quality
5.0
Value
5.0
1 - 2 of 2 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
2 years 10 months ago

This product works great

Review Questions: 
Province: Ontario
Age: 35-44
Review Text: 
I have been giving this cough medicine to my children for years. It is my go to night time medication to relieve my children's symptoms. My children love the taste. I would recommend this night time medication to anyone who has children.
Nickname: 
Supermom36
Location: 
Ottawa, Ontario
Helpfulness Count: 
8 out of 8 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 2 weeks ago

Awful taste

Review Questions: 
Province: Ontario
Age: 45-54
Review Text: 
Thought this would help with all my child's symptoms, but nothing will help if you can't get past the awful taste. He took one sip and that was it.....couldn't get another drop into him. Sad to say I couldn't make my child feel better and I wasted a lot of money for something that won't get used ever again.
Nickname: 
JF
Location: 
Kanata
Helpfulness Count: 
5 out of 15 people found this review helpful.
Report: